# SDR HALA2020092903138

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK.  SMALL CRACKS ON THE MED NR 6 BEAM (P/N: 9955757-503) AT/NEAR THE BAYONET CRANK FITTING BOLT HOLE.  REPAIRED MED NR 6 BEAM, PER E105-B10650-PERM 08/17/2020.
